Generalized semi-infinite programming: A tutorial

Share/Save/Bookmark

Guerra Vázques, F. and Rückmann, J.-J. and Stein, O. and Still, G. (2008) Generalized semi-infinite programming: A tutorial. Journal of Computational and Applied Mathematics, 217 (2). pp. 394-419. ISSN 0377-0427

[img]PDF
Restricted to UT campus only
: Request a copy
337Kb
Abstract:This tutorial presents an introduction to generalized semi-infinite programming (GSIP) which in recent years became a vivid field of active research in mathematical programming. A GSIP problem is characterized by an infinite number of inequality constraints, and the corresponding index set depends additionally on the decision variables. There exist a wide range of applications which give rise to GSIP models; some of them are discussed in the present paper. Furthermore, geometric and topological properties of the feasible set and, in particular, the difference to the standard semi-infinite case are analyzed. By using first-order approximations of the feasible set corresponding constraint qualifications are developed. Then, necessary and sufficient first- and second-order optimality conditions are presented where directional differentiability properties of the optimal value function of the so-called lower level problem are used. Finally, an overview of numerical methods is given.
Item Type:Article
Copyright:© 2008 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62581
Official URL:http://dx.doi.org/10.1016/j.cam.2007.02.012
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 256132